RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1996, Volume 212, Pages 7–32 (Mi tm1066)  

This article is cited in 5 scientific papers (total in 5 papers)

On the softness of the Dranishnikov resolution

S. M. Ageev, D. Repovš, E. V. Shchepin


Full text: PDF file (3366 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1996, 212, 3–27

Bibliographic databases:
UDC: 515.12
Received in April 1996

Citation: S. M. Ageev, D. Repovš, E. V. Shchepin, “On the softness of the Dranishnikov resolution”, Mappings and dimension, Collection of articles. To hundred' birthday of Academician P. S. Alexandroff, Tr. Mat. Inst. Steklova, 212, Nauka, Moscow, 1996, 7–32; Proc. Steklov Inst. Math., 212 (1996), 3–27

Citation in format AMSBIB
\Bibitem{AgeRepShc96}
\by S.~M.~Ageev, D.~Repov{\v s}, E.~V.~Shchepin
\paper On the softness of the Dranishnikov resolution
\inbook Mappings and dimension
\bookinfo Collection of articles. To hundred' birthday of Academician P. S. Alexandroff
\serial Tr. Mat. Inst. Steklova
\yr 1996
\vol 212
\pages 7--32
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635007}
\zmath{https://zbmath.org/?q=an:0898.54016|0877.54012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1996
\vol 212
\pages 3--27


Linking options:
  • http://mi.mathnet.ru/eng/tm1066
  • http://mi.mathnet.ru/eng/tm/v212/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Brodskii, “Extension of $UV^n$-valued mappings”, Math. Notes, 66:3 (1999), 283–291  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Melikhov S.A., “On maps with unstable singularities”, Topology and Its Applications, 120:1–2 (2002), 105–156  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Ageev S., Jimenez R., Rubin L.R., “Cell–like resolutions in the strongly countable Z–dimensional case”, Topology and Its Applications, 140:1 (2004), 5–14  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Repovs D., Zarichnyi M., “Topology of manifolds modeled on countable direct limits of Menger compacta”, Topology and Its Applications, 153:17 (2006), 3230–3240  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Ageev S.M., Cencelj M., Repovs D., “Preserving Z–sets by Dranishnikov's resolution”, Topology and Its Applications, 156:13 (2009), 2175–2188  crossref  mathscinet  zmath  isi  scopus  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:168
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020